Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 3, Pages 428–439 (Mi zvmmf1530)  

Passage to the limit in quasilinear integro-differential equations with weakly convergent coefficients

V. L. Kamynin

Moscow Engineering Physics Institute (State University)

Full text: PDF file (1436 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:3, 408–418

Bibliographic databases:
UDC: 519.642
MSC: Primary 45K05; Secondary 45M05, 45G10, 45Q05
Received: 08.02.1999
Revised: 20.09.1999

Citation: V. L. Kamynin, “Passage to the limit in quasilinear integro-differential equations with weakly convergent coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000), 428–439; Comput. Math. Math. Phys., 40:3 (2000), 408–418

Citation in format AMSBIB
\Bibitem{Kam00}
\by V.~L.~Kamynin
\paper Passage to the limit in quasilinear integro-differential equations with weakly convergent coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 3
\pages 428--439
\mathnet{http://mi.mathnet.ru/zvmmf1530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781125}
\zmath{https://zbmath.org/?q=an:0990.45005}
\elib{https://elibrary.ru/item.asp?id=13351749}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 3
\pages 408--418


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1530
  • http://mi.mathnet.ru/eng/zvmmf/v40/i3/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:178
    Full text:68
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022